# SDR SWIA200211258

- Difficulty date: September 20, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 20,409 hours, 28,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1050
- Condition: Discharged
- Location: Cabin
- Part time: 5,043 hours, 7,259 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4 WHITE & 1 RED LIGHTS ON FLOOR LEVEL EMERGENCY LIGHTING SYSTEM INOP.  REMOVED AND REPLACED MID CABIN EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD.
